# SDR CA190618001

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10042
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SURFACE CORROSION HAS BEEN BLENDED FROM RH WING UPPER PLANK AT OPENINGS FOR PANEL 640AT AND 640BT. (TC# 20190618001)
